# SDR SWAA2013120322936

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 65,928 hours, 55,094 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA2194
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING BROKEN ON NR 4 GROUND SPOILER.  R & R NR 4 GROUND SPOILER IAW MM.
